MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO-CORKSCREW FT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the screw tip got defective during implantation and the device therefore became unusable.There was no harm for patient, operator or third party reported.No further information received.Update avoe on 21-jul-2025: it was confirmed that the error occurred during an arthroscopic refixation and plastic surgery on the capsular ligament apparatus of the shoulder joint.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-1927bcf biocomposite corkscrew was received for investigation.Visual evaluation of the returned device noted the tip of the anchor was damaged.Functional testing was not performed due to the damage to the device.The bone quality of the patient and the information of the instrument used to prepare the bone socket for insertion of the implant were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion, prying/leveraging the device during insertion, and/or improper bone prep.

Brand Name
SUTURE ANCHOR, BIO-CORKSCREW FT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22819237
Report Number1220246-2025-03516
Device Sequence Number5790951
Product Code MAI
UDI-Device Identifier00888867023352
UDI-Public(01)00888867023352(11)240822(17)280731(10)15306298
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO-CORKSCREW FT
Device Catalogue NumberAR-1927BCF
Device Lot Number15306298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown